# SDR AU960112

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-60
- Engine: Lyc
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 60920000249
- Condition: Cracked
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL LINE LOCATED IN RH WHEEL WELL CRACKED AND LEAKING AT FITTING
